標題: The classification of Leonard triples of QRacah type
作者: Huang, Hau-wen
應用數學系
Department of Applied Mathematics
關鍵字: Leonard triples;Askey-Wilson relations
公開日期: 1-三月-2012
摘要: Let K denote an algebraically closed field. Let V denote a vector space over K with finite positive dimension. By a Leonard triple on V we mean an ordered triple of linear transformations in End(V) such that for each of these transformations there exists a basis of V with respect to which the matrix representing that transformation is diagonal and the matrices representing the other two transformations are irreducible tridiagonal. There is a family of Leonard triples said to have QRacah type. This is the most general type of Leonard triple. We classify the Leonard triples of QRacah type up to isomorphism. We show that any Leonard triple of QRacah type satisfies the Z(3)-symmetric Askey-Wilson relations. (C) 2011 Published by Elsevier Inc.
URI: http://dx.doi.org/10.1016/j.laa.2011.08.033
http://hdl.handle.net/11536/15812
ISSN: 0024-3795
DOI: 10.1016/j.laa.2011.08.033
期刊: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 436
Issue: 5
起始頁: 1442
結束頁: 1472
顯示於類別:期刊論文


文件中的檔案:

  1. 000300482500034.pdf